# SDR FDEA201408262316

- Difficulty date: August 26, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,305 hours, 21,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FWD NOSE COMPARTMENT, BS 231 LOWER FRAME IS DAMAGED AT BL 0.  COMPLIED WITH EA F -5310-T0310898, TITLE: FUSELAGE - MAINFRAME - BS 231.25   FRAME INNER CHORD REPAIR BETWEEN BL 6L - 6R.
